Moderate and formal cohomology associated with constructible sheaves

Masaki Kashiwara; Pierre Schapira

Mémoires de la Société Mathématique de France (1996)

  • Volume: 64, page 1-76
  • ISSN: 0249-633X

How to cite


Kashiwara, Masaki, and Schapira, Pierre. "Moderate and formal cohomology associated with constructible sheaves." Mémoires de la Société Mathématique de France 64 (1996): 1-76. <>.

author = {Kashiwara, Masaki, Schapira, Pierre},
journal = {Mémoires de la Société Mathématique de France},
keywords = {formal cohomology; temperate cohomology; constructible sheaves; adjunction formulae; correspondences of complex manifolds},
language = {eng},
pages = {1-76},
publisher = {Société mathématique de France},
title = {Moderate and formal cohomology associated with constructible sheaves},
url = {},
volume = {64},
year = {1996},

AU - Kashiwara, Masaki
AU - Schapira, Pierre
TI - Moderate and formal cohomology associated with constructible sheaves
JO - Mémoires de la Société Mathématique de France
PY - 1996
PB - Société mathématique de France
VL - 64
SP - 1
EP - 76
LA - eng
KW - formal cohomology; temperate cohomology; constructible sheaves; adjunction formulae; correspondences of complex manifolds
UR -
ER -


  1. [An] E. Andronikof, Microlocalisation tempérée, Mém. Soc. Math. France t. 57 (1994) Zbl0805.58059MR95e:58168
  2. [Bj] J-E. Björk, Analytic D-modules and Applications, Kluwer Academic Publisher, Dordrecht-Boston-London (1993) Zbl0805.32001
  3. [Co] V. Colin, Spécialisation du foncteur de Whitney. C. R. Acad. Sci. t. 322 (1996) Zbl0884.32010MR98d:32040
  4. [D'A-S1] A. D'Agnolo and P. Schapira, The Radon-Penrose transform for D-modules, Journal of Functional Analysis, 139, 349-382 (1996) Zbl0879.32012MR97h:32048
  5. [D'A-S2] A. D'Agnolo and P. Schapira, Leray's quantization of projective duality, Duke Math. J. 84, 453-496 (1996) Zbl0879.32011MR98c:32012
  6. [Du] A. Dufresnoy, Sur l'opérateur d" et les fonctions différentiables au sens de Whitney, Ann. Inst. Fourier Grenoble t. 29, 229-238 (1979) Zbl0387.32011MR80i:32050
  7. [Gr1] A. Grothendieck, Produits Tensoriels Topologiques et Espaces Nucléaires, Mem. Amer. Math. Soc. 16 (1955) Zbl0123.30301MR17,763c
  8. [Gr2] A. Grothendieck, Local Cohomology, Lecture Notes in Math. 41, Springer-Verlag (1967) Zbl0185.49202MR37 #219
  9. [Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators I, Grundlehren Math. Wiss. 256, Springer-Verlag (1983) Zbl0521.35001MR85g:35002a
  10. [Ho] C. Houzel, Espaces analytiques relatifs et théorème de finitude, Math. Annalen, vol. 205, 13-54 (1973) Zbl0264.32012MR52 #14361
  11. [Ka1] M. Kashiwara, On the maximally overdetermined system of linear differential equations I, Publ. RIMS Kyoto Univ. vol. 10, 563-579 (1975) Zbl0313.58019MR51 #6891
  12. [Ka2] M. Kashiwara, B-functions and holonomic systems, Inventiones Math. vol. 38, 33-53 (1976) Zbl0354.35082MR55 #3309
  13. [Ka3] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ. vol. 20, 319-365 (1984) Zbl0566.32023MR86j:58142
  14. [K-S] M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren Math. Wiss. 292, Springer-Verlag (1990) Zbl0709.18001MR92a:58132
  15. [K-Sm] M. Kashiwara and W. Schmid, Quasi-equivariant D-modules, equivariant derived category, and representations of reductive groups, in Lie theory and Geometry in honor of Bertram Kostant, Progress in Mathematics, 123, 457-488 (1994) Zbl0854.22014MR96e:22031
  16. [Lo] S. Lojaciewicz, Sur le problème de la division, Studia Math. vol. 8, 87-136 (1959) Zbl0115.10203MR21 #5893
  17. [Ma] B. Malgrange, Ideals of Differentiable Functions, Tata Institute of Fundamental Research, Oxford Univ. Press (1966) Zbl0177.17902
  18. [Mr] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Proceeding Int. Summer School Lisbon (1964) MR36 #2833
  19. [R-R] J-P. Ramis and G. Ruget, Residus et dualité, Inventiones Math. 26, 89-131 (1974) Zbl0304.32007MR50 #5009
  20. [S-K-K] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudo-differential equations, in Proceedings Katata 1971, Lecture Notes in Math. Springer-Verlag 287, 265-529 (1973) Zbl0277.46039MR54 #8747
  21. [S-Sc] P. Schapira and J.-P. Schneiders, Index theorem for elliptic pairs I: Relative finiteness and duality, Astérisque, Soc. Math. France (1994) Zbl0856.58038MR96a:58179a
  22. [Sc] J.-P. Schneiders, Un théorème de dualité pour les modules différentiels, C. R. Acad. Sci., vol. 303, 235-238 (1986) Zbl0605.14016MR87k:32018

Citations in EuDML Documents

  1. David Raimundo, Regularity for elliptic pairs over [ [ ]
  2. Masaki Kashiwara, Pierre Schapira, Ind-Sheaves, distributions, and microlocalization
  3. Masaki Kashiwara, Pierre Schapira, Laplace transform and Fourier-Sato transform
  4. Ana Rita Martins, Teresa Monteiro Fernandes, Formal extension of the Whitney functor and duality
  5. Luca Prelli, Sheaves on subanalytic sites
  6. Luca Prelli, Conic sheaves on subanalytic sites and Laplace transform
  7. N. Honda, G. Morando, Stratified Whitney jets and tempered ultradistributions on the subanalytic site
  8. Corrado Marastoni, Grassmann duality for 𝒟 -modules
  9. Stéphane Guillermou, Index of transversally elliptic D-modules

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.